# SDR CALA2024112001219

- Difficulty date: November 19, 2024
- Submitted: November 21, 2024
- Operation: Air carrier
- Aircraft: N66897
- Make and model: Boeing 737924ER
- Aircraft serial: 62814
- Aircraft time: 25,348 hours, 9,321 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Faulty
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE OVERHEAD BIN-MOUNTED EMERGENCY LIGHT OUT AT ROWS 21F,E,D AND AS WELL AS THE CEILING-MOUNTED EMERGENCY LIGHTS AT ROWS 23 AND 27. R/R BOTH BATTERY PACK & POWER SUPPLY IAW AMM 33-51-06. OPS CK GOOD.PARTS USED:  99-3351-3-0015,QTY :1
